# SDR ASAA2016030916153

- Difficulty date: March 9, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,187 hours, 32,983 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353501
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT SHEAR TIE CLIP IS CORRODED AROUND FASTENER AT BS 767, STR 26L.  ACFT GROUNDED.  REMOVED CORROSION AND CHECKED LIMITS, FOUND SHEAR TIE CLIP, STRINGER TIE, OUT OF LIMITS IAW SRM 53-00-07-1A-1, FIG 101, DETAIL II.  R & R STR TIE, SHEAR TIE CLIP, IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0, W .25, O .032, R .022, L .75, D .010.
